# SDR COM31067

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 1103P0620
- Condition: Defective
- Location: Lt/Rt Nacelle
- Part time: 3,961 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN FAIL WARNING DURING TAKEOFF.  REPLACED THE P3 ARMING SWITCHES.
